MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: cholecystectomy laparoscopic vs open.Event description: tip of trocar came off upon entry.11/100mm fios first entry.Picture below with details.I was not in procedure.Spoke to dr.And he said he wasn¿t being forceful.Tip of obturator came off in abdomen, and scope pushed through.Was able to retrieve obturator tip laparoscopically.Patient was not injured and doing ok.Hospital has trocar to be returned however nurse did not grab the piece that broke off.Additional information provided by [applied medical representative] on 23apr2026 via email: following up on your questions and speaking directly to [doctor].Zero obturator inserted to another cannula.The only trocar that was used was with that one obturator.Noticed during use.It was identified when the surgeon had trouble inserting and pulled out and tried another spot because was difficult to go in.It was just the scope that was trying to push it¿s way in.Noticed it then and was able to retrieve the tip.Inserted through the tissue layers optically.The difficulty from insertion was because the tip came off.Again, didn¿t notice till pulled out and tried another port site.Intervention: was able to retrieve obturator tip laparoscopically.Patient status: patient was not injured and doing ok.The date of the event is unknown.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key25033919
Report Number2027111-2026-00526
Device Sequence Number13021592
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model NumberCTF33
Device Catalogue Number101219301
Device Lot Number1492334
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date04/29/2026
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCOPE
Patient SexUnknown